# SDR FDEA201608182915

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME AT BS 1661 LONGERON 12L FOUND DAMAGED.  FRAME REPAIRED IAW SRM 53-00-07-2R, FIG 201, REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE, INSP AT EVERY 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07-2R, TABLE 201, REPAIR 2 BY HFEC METHOD.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
